MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 8" (20CM) APPX 0.48ML, SMALLBORE EXT SET W/0.2 MICRON FILTER, CLAMP, ROTATING LU; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 8" (20CM) APPX 0.48ML, SMALLBORE EXT SET W/0.2 MICRON FILTER, CLAMP, ROTATING LU; STOPCOCK, I.V. SET
Catalog Number Z0792
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer returned 4 used devices for investigation.Fluid flow occlusions were confirmed in all four of the returned used z0792 extension set assemblies, however, no leakage was observed.This captures 3 of 4 devices.
 
Additional Manufacturer Narrative
Received one used.List #z0792, 8" (20cm) appx 0.48ml, smallbore ext set w/0.2 micron filter, clamp, rotating luer; lot #9285958.Fluid flow occlusion was confirmed in the returned used z0792 extension set assembly; however, no leakage was observed.The probable cause of the occluded flow is a filter clog.The dfu states: a filter that clogs during infusion should be replaced.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
8" (20CM) APPX 0.48ML, SMALLBORE EXT SET W/0.2 MICRON FILTER, CLAMP, ROTATING LU
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key18050488
Report Number9617594-2023-00913
Device Sequence Number12628892
Product Code FMG
UDI-Device Identifier00887709021822
UDI-Public(01)00887709021822(17)270901(10)9285958
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberZ0792
Device Lot Number9285958
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/07/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2023
Initial Report FDA Received Date11/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown